# SDR DALA2025042203155

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 88,504 hours, 22,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 3L DOOR SLIDE CAME APART. CORRECTIVE ACTION: ADJUSTED GIRT BAR, VERIFIED SLIDE IS SECURED AND ARMED PER B757 AMM 25-66. DOOR 3L SLIDE RE-ACTIVATED PER AMDS 2566-9002-3L, RII COMPLIED. (6348868)
